29 Yo Long Time Sufferer

Hi! I'd just like to share my journey with you. I...

Hi! I'd just like to share my journey with you. I went off the pill because I was getting severe migraine headaches. After I went off the pill however my acne came back Full Force. I have very white skin so every mark shows. I just started Yaz and 50mg per day of Spiro. This is week 2. I will try this for 3 months and see what happens! So far, my skin is different but not better. Just as oily and fewer spots, but the spots I do have are larger cycts. Picture attached. We'll see!

3 Weeks In

Slightly better? Maybe? I still have some large spots from last week. I've gotten a few new but very small spots this week. "Bacne" persists.

One month

No real progress. Skin is dry with acne. But I'm going to keep going!

Better.

Some of the marks on my face in the photos are sun damage. Some are healing picked zits. But I don't currently have any current zits. So I've got that going for me!
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful